# SDR GTIA2024060438154

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 34,210 hours, 15,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R2 DOOR ASSIST BOTTLES REQUIRE SERVICING-SERVICED L1 AND R2 DOOR ASSIST BOTTLES WITH N2 IAW AMM 52-10-00
